CSpace

浏览/检索结果: 共2条,第1-2条 帮助

已选(0)清除 条数/页:   排序方式:
GRADIENT ESTIMATES AND LIOUVILLE THEOREMS FOR LICHNEROWICZ EQUATIONS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2022, 卷号: 317, 期号: 2, 页码: 363-386
作者:  Huang, Pingliang;  Wang, Youde
收藏  |  浏览/下载:34/0  |  提交时间:2023/02/07
gradient estimate  Ricci curvature  Liouville theorem  Harnack inequality  nonlinear elliptic equations  
An application of a C-2-estimate for a complex Monge-Ampere equation 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2021, 卷号: 32, 期号: 12, 页码: 13
作者:  Li, Chang;  Ni, Lei;  Zhu, Xiaohua
收藏  |  浏览/下载:108/0  |  提交时间:2022/04/02
Kahler metrics  holomorphic sectional curvature  Ric(k)  complex Monge-Ampere equation  Schwarz lemma  nef and ample line bundles  canonical line bundle